Graphoid Properties of Qualitative Possibilistic Independence Relations - Université d'Artois Access content directly
Journal Articles International Journal of Uncertainty, Fuzziness and Knowledge-Based (IJUFKS) Year : 2005
No file

Dates and versions

hal-03299550 , version 1 (26-07-2021)

Identifiers

  • HAL Id : hal-03299550 , version 1

Cite

Nahla Ben Amor, Salem Benferhat. Graphoid Properties of Qualitative Possibilistic Independence Relations. International Journal of Uncertainty, Fuzziness and Knowledge-Based (IJUFKS), 2005, 13 (1), pp.59-96. ⟨hal-03299550⟩
7 View
0 Download

Share

Gmail Facebook X LinkedIn More